MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION ANGIOJET ULTRA 5000A; CATHETER, CORONARY, ATHERECTOMY

BOSTON SCIENTIFIC CORPORATION ANGIOJET ULTRA 5000A; CATHETER, CORONARY, ATHERECTOMY
Model Number 45038
Medical Device Problem Code Mechanical Problem (1384)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/23/2021
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the foot pedal malfunctioned.The foot pedal on an (b)(4) console would activate without user input when a catheter is inserted into the console.The foot pedal was replaced.There was no patient involvement.
 
Additional Manufacturer Narrative
Device evaluated by mfr.: the ultra console foot switch cable was received by san jose cis in bad condition with physical damages/defects observed.The unit failed visual and mechanical inspection on bent connector pins therefore because of this, the clinical observation was confirmed.
 
Event or Problem Description
It was reported that the foot pedal malfunctioned.The foot pedal on an angiojet ultra 5000a console would activate without user input when a catheter is inserted into the console.The foot pedal was replaced.There was no patient involvement.

Brand Name
ANGIOJET ULTRA 5000A
Common Device Name
CATHETER, CORONARY, ATHERECTOMY
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
two scimed place
maple grove MN 55311
MDR Report Key11484756
Report Number2134265-2021-03194
Device Sequence Number3412346
Product Code MCX
UDI-Device Identifier08714729890584
UDI-Public08714729890584
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
PMA/510(K) Number
P980037
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 08/10/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date08/07/2025
Device Model Number45038
Device Catalogue Number45038
Device Lot NumberOEMTRACE
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer07/12/2021
Initial Date Received by Manufacturer 02/24/2021
Supplement Date Received by Manufacturer07/19/2021
Initial Report FDA Received Date03/15/2021
Supplement Report FDA Received Date08/10/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1